# SDR AALA201712159031

- Difficulty date: December 14, 2017
- Submitted: December 15, 2017
- Operation: Air carrier
- Aircraft: N838NN
- Make and model: Boeing 737823
- Aircraft serial: 31097
- Aircraft time: 24,041 hours, 9,640 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. EMERGENCY ILLUMINATION LIGHT LENS COVER AT WALL LAVATORY E CAME OFF. REPLACED EMERGENCY ILLUMINATION LIGHT LENS COVER AS NEEDED.
